Notes on CD-independent subsets

Horváth Eszter K. and Radeleczki Sándor: Notes on CD-independent subsets. In: Acta scientiarum mathematicarum, (78) 1-2. pp. 3-24. (2012)

[thumbnail of math_078_numb_001_002_003-024.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 3-24
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 23-24.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2021. Mar. 26. 09:07

Actions (login required)

View Item View Item